Department of Mathematics

University of Mississippi

Saša Kocic, Ph.D.

Saša Kocić

Assistant Professor
Ph.D., University of Texas at Austin, 2006
Hume Hall 312
(662) 915-7582 |  skocic@olemiss.edu
Personal Website

TEACHING, Fall 2017
Office Hours: T.Th. 10:00-11:00 AM.
Math 454: T.Th. 1:00-2:15 PM, Shoemaker 303.
Math 565: T.Th. 2:30-3:45 PM, Hume 331.

RESEARCH INTERESTS
Dynamical Systems (Renormalization, KAM Theory, Rigidity Theory)

SELECTED PUBLICATIONS

  • S. Kocic, Generic rigidity for circle diffeomorphisms with breaks, Commun. Math. Phys. 344 (2016), 427-445.
  • K. Khanin, S. Kocic, Renormalization conjecture and rigidity theory for circle diffeomorphisms with breaks, Geom. Funct. Anal. 24 (2014), 2002-2028.
  • K. Khanin, S. Kocic, Absence of robust rigidity for circle maps with breaks, Ann. Inst. H. Poincare Anal. Non Lineaire 30 (2013), no. 3, 385-399.
  • S. Kocic, Reducibility of skew-product systems with multidimensional Brjuno base flows, Discrete Contin. Dyn. Syst. A 29 (2011), no. 1, 261-283.
  • H. Koch, S. Kocic, A renormalization approach to lower-dimensional tori with Brjuno frequency vectors, J. Differential Equations 249 (2010), no. 8, 1986-2004.
  • H. Koch, S. Kocic, A renormalization approach to quasiperiodic motion with Brjuno frequencies, Ergodic Theory Dynam. Systems 30 (2010), 1131-1146.
  • H. Koch, S. Kocic, Renormalization of vector fields and Diophantine invariant tori,  Ergodic Theory Dynam. Syst. 28 (2008), 1559-1585.
  • S. Kocic, Renormalization of Hamiltonians for Diophantine frequency vectors and KAM tori, Nonlinearity 18 (2005), 2513-2544.